Korean J. Math.  Vol 20, No 4 (2012)  pp.
DOI: https://doi.org/10.11568/kjm.2012.20.4.

HILBERT $l$-CLASS FIELD TOWERS OF IMAGINARY $l$-CYCLIC FUNCTION FIELDS

Hwanyup Jung

Abstract


In this paper we study the infiniteness of the Hilbert $l$-class field tower of imaginary $l$-cyclic function fields when$l ≥ 5$.


Subject classification



Sponsor(s)



Full Text:

PDF

Refbacks

  • There are currently no refbacks.


ISSN: 1976-8605 (Print), 2288-1433 (Online)

Copyright(c) 2013 By The Kangwon-Kyungki Mathematical Society, Department of Mathematics, Kangwon National University Chuncheon 21341, Korea Fax: +82-33-259-5662 E-mail: kkms@kangwon.ac.kr